Percolation in half spaces: equality of critical probabilities and continuityof the percolation probability

DJ Barsky, GR Grimmett, CM Newman

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionPercolation in half spaces: equality of critical probabilities and continuityof the percolation probability
Original languageEnglish
Pages (from-to)111 - 148
Number of pages37
JournalProbability Theory and Related Fields
Volume90
Publication statusPublished - 1991

Bibliographical note

Publisher: ?

Cite this